Investigation of a class of integral equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2278-2279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a18,
author = {L. I. Piterbarg},
title = {Investigation of a class of integral equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2278--2279},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a18/}
}
L. I. Piterbarg. Investigation of a class of integral equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2278-2279. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a18/